Translator Disclaimer
August 1999 Large deviations and Young measures for a Poissonian model of biphased material
Didier Piau
Ann. Appl. Probab. 9(3): 706-718 (August 1999). DOI: 10.1214/aoap/1029962810

Abstract

We prove a large deviations principle for the Young measures of a stochastic homogenization model of Poissonian biphased material.

Citation

Download Citation

Didier Piau. "Large deviations and Young measures for a Poissonian model of biphased material." Ann. Appl. Probab. 9 (3) 706 - 718, August 1999. https://doi.org/10.1214/aoap/1029962810

Information

Published: August 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0959.60020
MathSciNet: MR1722279
Digital Object Identifier: 10.1214/aoap/1029962810

Subjects:
Primary: 60F10
Secondary: 34F05, 60F15, 73B27

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 3 • August 1999
Back to Top